A cut-elimination proof in intuitionistic predicate logic

Annals of Pure and Applied Logic 99 (1-3):105-136 (1999)

Authors
Mirjana Borisavljević
University of Belgrade
Abstract
In this paper we give a new proof of cut elimination in Gentzen's sequent system for intuitionistic first-order predicate logic. The point of this proof is that the elimination procedure eliminates the cut rule itself, rather than the mix rule.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/s0168-0072(98)00062-1
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,327
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Correspondence Between Cut-Elimination and Normalization II.J. Zucker - 1974 - Annals of Pure and Applied Logic 7 (2):113.
The Correspondence Between Cut-Elimination and Normalization.J. Zucker - 1974 - Annals of Mathematical Logic 7 (1):1-112.

Add more references

Citations of this work BETA

A Connection Between Cut Elimination and Normalization.Mirjana Borisavljević - 2006 - Archive for Mathematical Logic 45 (2):113-148.
Computing Interpolants in Implicational Logics.Makoto Kanazawa - 2006 - Annals of Pure and Applied Logic 142 (1):125-201.

Add more citations

Similar books and articles

A Connection Between Cut Elimination and Normalization.Mirjana Borisavljević - 2006 - Archive for Mathematical Logic 45 (2):113-148.
An Approach to Infinitary Temporal Proof Theory.Stefano Baratella & Andrea Masini - 2004 - Archive for Mathematical Logic 43 (8):965-990.
Undecidability and Intuitionistic Incompleteness.D. C. McCarty - 1996 - Journal of Philosophical Logic 25 (5):559 - 565.
Completeness and Incompleteness for Intuitionistic Logic.Charles McCarty - 2008 - Journal of Symbolic Logic 73 (4):1315-1327.

Analytics

Added to PP index
2014-01-16

Total views
16 ( #529,847 of 2,271,522 )

Recent downloads (6 months)
2 ( #568,563 of 2,271,522 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature